# SDR DL757954088

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pbe
- Condition: Defective
- Location: Cabin
- Component: 4566M37B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, PBE CONDITION INDICATOR BUTTON WAS FOUND PUSHED UP.  REPLACED PBE ASSEMBLY.
